Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleStructure of Gr\"obner bases with respect to block orders.
Author(s) M’hammed El Kahoui, Said Rakrak
TypeArticle in Journal
Abstract In this paper we study the structure of Gröbner bases with respect to block orders. We extend Lazard's theorem and the Gianni-Kalkbrenner theorem to the case of a zero-dimensional ideal whose trace in the ring generated by the first block of variables is radical. We then show that they do not hold for general zero-dimensional ideals.
ISSN0025-5718; 1088-6842/e
URL http://www.ams.org/journals/mcom/2007-76-260/S0025-5718-07-01972-2/home.html
LanguageEnglish
JournalMath. Comput.
Volume76
Number260
Pages2181--2187
PublisherAmerican Mathematical Society (AMS), Providence, RI
Year2007
Edition0
Translation No
Refereed No
Webmaster